UNIGE document Scientific Article
previous document  unige:17554  next document
add to browser collection
Title

Optimized Additive Schwarz with Harmonic Extension as a Discretization of the Continuous Parallel Schwarz Method

Author
Published in SIAM Journal on Numerical Analysis. 2011, vol. 49, no. 3, p. 1289-1316
Identifiers
Full text
Article (Published version) (479 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.aip.org/link/SJNAAM/v49/i3/p1289/s1
Structures
Citation
(ISO format)
KWOK, Wing Hong Félix. Optimized Additive Schwarz with Harmonic Extension as a Discretization of the Continuous Parallel Schwarz Method. In: SIAM Journal on Numerical Analysis, 2011, vol. 49, n° 3, p. 1289-1316. https://archive-ouverte.unige.ch/unige:17554

192 hits

1 download

Update

Deposited on : 2011-11-25

Export document
Format :
Citation style :